Alert archive / Oklahoma / Special Weather Statements in 2013
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Jun 5, 2013, 4:21 AM CDT for Pawnee County, Oklahoma. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2013, 4:21 AM CDT (09:21 UTC)
- Expired
- Jun 5, 2013, 4:45 AM CDT
- In force
- 24 min
- Issued by
- NWS Tulsa, OK
County Pawnee County, OK
The radar
The Tulsa radar (KINX), 99 km from the middle of the area, began a volume at 09:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 9.4 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1875 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 996 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
595
WWUS84 KTSA 050921
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
421 AM CDT WED JUN 5 2013
OKZ059-064-050945-
CREEK OK-PAWNEE OK-
421 AM CDT WED JUN 5 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN CREEK AND PAWNEE
AT 421 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF MARAMEC TO 21 MILES WEST OF
DRUMRIGHT...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...JENNINGS...TERLTON...HALLETT...
MARAMEC...DRUMRIGHT...OILTON AND QUAY.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3635 9678 3632 9657 3629 9654 3631 9650
3630 9644 3627 9641 3591 9662 3615 9663
3615 9682 3616 9683 3624 9682 3625 9686
TIME...MOT...LOC 0921Z 282DEG 30KT 3631 9664 3592 9697
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jun 5, 3:55 AM CDT, 26 minutes earlier.
Area forecast discussion, Jun 5, 3:55 AM CDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 355 AM CDT WED JUN 5 2013 .DISCUSSION... STORM COMPLEX THAT ORIGINATED ACROSS SW KS/NW OK LATE YESTERDAY EVENING IS POISED TO ENTER NE OK SHORTLY. SEVERE POTENTIAL WILL BE MAINTAINED INTO THE MORNING HOURS AS SEVERAL 65 MPH GUSTS HAVE BEEN REPORTED WITH THE LEADING EDGE OVERNIGHT. THE COMPLEX IS EXPECTED TO WEAKEN AS THE MORNING PROGRESSES. TRAILING SYNOPTIC BOUNDARY WILL CONTINUE TO SAG SOUTH...HOWEVER OUTFLOW FROM THIS MORNINGS COMPLEX MAY EVENTUALLY SERVE AS THE EFFECTIVE BOUNDARY THAT WILL BE THE FOCUS FOR ADDITIONAL STORMS LATER TODAY AND TONIGHT. THAT SAID...WILL HAVE HIGHER POPS ACROSS THE SOUTH TONIGHT. DRIER AIR WILL BEGIN TO FILTER IN FROM THE NORTH TONIGHT...AND WILL TEMPER RAIN CHANCES FROM NORTH TO SOUTH THURSDAY. SETTLED WEATHER EXPECTED INTO THE WEEKEND...BUT WILL KEEP LOW POPS GOING INTO MONDAY...MAINLY ACROSS THE NORTHERN ZONES THAT WILL BE IN THE VICINITY OF A DEVELOPING WARM FRONT. UPPER RIDGING LOOKS TO TAKE HOLD NEXT WEEK...HOWEVER SOME OF THE LATEST GUIDANCE KEEPS NE ZONES ON THE PERIPHERY OF THE RIDGE...WHICH PUTS WOULD PUT THAT AREA IN A FAVORABLE LOCATION FOR OVERNIGHT STORM COMPLEXES. && .PRELIMINARY POINT TEMPS/POPS... TUL 79 63 79 58 / 70 60 20 10 FSM 80 66 78 61 / 80 70 40 10 MLC 82 66 78 60 / 60 70 40 10 BVO 77 61 78 55 / 80 50 10 10 FYV 76 61 76 55 / 80 70 20 10 BYV 76 61 75 56 / 80 60 20 10 MKO 79 65 79 58 / 70 70 20 10 MIO 76 61 77 56 / 80 50 10 10 F10 80 64 79 59 / 70 70 20 10 HHW 86 68 78 61 / 50 70 50 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...07 LONG TERM....23
Hazardous weather outlook, Jun 4, 5:18 PM CDT, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 518 PM CDT TUE JUN 4 2013 ARZ001-002-010-011-019-020-029-OKZ049-053>076-051000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 515 PM CDT TUE JUN 4 2013 .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...PRIMARILY EASTERN OKLAHOMA. ONSET...AFTER MIDNIGHT. FLASH FLOOD. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...OVERNIGHT. HEAVY RAIN. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...OVERNIGHT. DISCUSSION... THUNDERSTORMS..DEVELOPING NEAR A FRONTAL BOUNDARY IN SOUTHWEST KANSAS AND NORTHWEST OKLAHOMA THIS EVENING WILL MOVE SOUTHEAST INTO EASTERN OKLAHOMA AFTER MIDNIGHT AND EVENTUALLY REACH INTO NORTHWEST ARKANSAS LATE TONIGHT. THIS THUNDERSTORM COMPLEX WILL BE CAPABLE OF A LIMITED THREAT OF DAMAGING WIND AND HEAVY RAINFALL. HEAVY RAINFALL OVER AREAS THAT HAVE RECEIVED COPIOUS RAIN...THE PAST SEVERAL DAYS RAISES FLASH FLOOD CONCERNS AND LONGER DURATION FLOOD PROBLEMS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THE FRONTAL BOUNDARY WILL PUSH SLOWLY SOUTHEAST INTO OUR AREA WEDNESDAY...AND SERVE AS A FOCUS FOR STRONG TO SEVERE STORMS. THE POTENTIAL ALSO EXISTS FOR MORE HEAVY RAINFALL AND A RISK OF FLOODING. THUNDERSTORM CHANCES WILL CONTINUE FOR SOUTHEASTERN OKLAHOMA AND NORTHWESTERN ARKANSAS THURSDAY. THE SEVERE WEATHER THREAT WILL END AS THE FRONT MOVES SOUTH AND EAST LATE THURSDAY. DRY AND MILD WEATHER WILL PREVAIL FRIDAY...WITH THUNDERSTORM CHANCES INCREASING AGAIN SUNDAY AND MONDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jun 5, 4:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
421 AM CDT WED JUN 5 2013
OKZ059-064-050945-
CREEK OK-PAWNEE OK-
421 AM CDT WED JUN 5 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN CREEK AND PAWNEE
AT 421 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF MARAMEC TO 21 MILES WEST OF
DRUMRIGHT...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...JENNINGS...TERLTON...HALLETT...
MARAMEC...DRUMRIGHT...OILTON AND QUAY.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3635 9678 3632 9657 3629 9654 3631 9650
3630 9644 3627 9641 3591 9662 3615 9663
3615 9682 3616 9683 3624 9682 3625 9686
TIME...MOT...LOC 0921Z 282DEG 30KT 3631 9664 3592 9697The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 3:40 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 65 min |
| Jun 5, 4:35 AM CDT | Special Weather Statement | TSA | Osage, Washington | 40 min |
| Jun 5, 4:44 AM CDT | Special Weather Statement | TSA | Creek, Tulsa | 31 min |
| Jun 5, 5:10 AM CDT | Special Weather Statement | TSA | Creek, Nowata, Okfuskee, Rogers, Tulsa, Washington | 35 min |
| Jun 5, 5:51 AM CDT | Special Weather Statement | TSA | Nowata, Okfuskee, Okmulgee, Rogers, Wagoner | 24 min |
| Jun 5, 6:13 AM CDT | Special Weather Statement | TSA | Craig, Mayes, Ottawa | 47 min |
| Jun 5, 6:17 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 43 min |
| Jun 5, 6:57 AM CDT | Special Weather Statement | TSA | Delaware, Ottawa | 33 min |
| Jun 5, 7:03 AM CDT | Special Weather Statement | TSA | Cherokee, Haskell, Muskogee | 42 min |
| Jun 5, 7:43 AM CDT | Special Weather Statement | TSA | Adair, Haskell, Sequoyah | 32 min |
| Jun 5, 11:56 AM CDT | Special Weather Statement | TSA | Haskell, McIntosh | 64 min |
| Jun 5, 12:40 PM CDT | Special Weather Statement | TSA | Sequoyah | 65 min |
| Jun 5, 7:28 AM CDT | Special Weather Statement | TSA | Benton | 47 min |
| Jun 5, 8:00 AM CDT | Special Weather Statement | TSA | Benton | 45 min |
Nearby
Special Weather Statements in Oklahoma, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.